Brutal Stomach Pain: I have severe PVCs so my... - AF Association

AF Association

20,513 members25,106 posts

Brutal Stomach Pain

Larry0304
Larry0304

I have severe PVCs so my cardiologist put me on brutal drug. It caused constipation and severe stomach pain. My shortness of breath is scary at times. I have read about not stopping it but I'm desperate and can take no more. I have ablation July 3rd and the dr told me to stop it a week before but said nothing about weening myself off it. So I'm left with no choice but to roll the dice on this one. Some of these drugs should never be approved. I read amiodorone causes stomach pain in 60% of people age 60 and over. That is just to darn high.

3 Replies
oldestnewest

What is the brutal drug?

One of the many conclusions drawn from reading posts on this forum is that we are all different and all the drugs affect us differently.

If it is Ameoderone you have been taking I can sympathise as I had very bad side effects.

Pete

Larry0304
Larry0304 in reply to pottypete1

Yes it is amiodarone. After a month of taking it and getting progressively worse, I am done with it. I have most of the side effects. That pill is worse than the disease. I'm not sure about weening myself off of it, better to just quit. I understand a cardiologist only prescribes it in a worst case scenario and mine is pretty bad, but that drug has to many side effects. Before I started taking it, I would have shortness of breath only when I exerted myself. I woke 4 times last night gasping for air. I am so much worse after a month on that pill.

pottypete1
pottypete1 in reply to Larry0304

I understand that Ameoderone is very effective.

However there have been many like us on this forum who concluded that the side effects were not acceptable.

Speak to your EP and get him/her to come up with a better solution.

I have now had a number of ablations and all is quiet in the heart department.

Pete

You may also like...